Factorial hypersurfaces in ℙ4 with nodes

Ivan Cheltsov, Jihun Park*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We prove that for n = 5, 6, 7 a nodal hypersurface of degree n in ℙ4 is factorial if it has at most (n- 1)2 - 1 nodes.

Original languageEnglish
Pages (from-to)205-219
Number of pages15
JournalGeometriae Dedicata
Volume121
Issue number1
DOIs
Publication statusPublished - 14 Nov 2006

Keywords / Materials (for Non-textual outputs)

  • Base-point-freeness
  • Factoriality
  • Integral homology
  • Nodal hypersurface

Fingerprint

Dive into the research topics of 'Factorial hypersurfaces in ℙ4 with nodes'. Together they form a unique fingerprint.

Cite this